Would you like Fibro or Arthritis with that?

After seeing three new specialists and having new and different tests done, the following has recently been established:

1. I most likely have Crohn’s or Colitis. Exactly which one, is yet to be determined.

2. I also most likely have Rheumatoid Arthritis and/or Fibromyalgia to contend with on the side.

I’m told that it is entirely possible that I may have had these conditions in a dormant form before my C.Diff infection. The damage the C.Diff and the treatment drugs did to my body may have caused these conditions to become not only active, but prominent. This seems to make sense; after all, C.Diff takes its toll on all of the body’s systems, including the immune system. This may explain why many of us survivors experience serious auto-immune issues afterwards. These diagnoses would explain a lot, but some of the abdominal symptoms I experience would not be accounted for, so there’s still some further investigating to be done. I’ll keep everyone posted…

Advertisements

5 thoughts on “Would you like Fibro or Arthritis with that?

  1. The onset of my Fibromyalgia predated the c-diff occurrence by a couple years. As did the Erysipelas in my right leg. AFTER the c-diff, I was told that I may have carried the c-diff some time and that in fact, flare-ups of my IBS and all of those may have been forerunners to the c-diff. I am firmly convinced that education is half the battle in this. Not only in how to contain c-diff and prevent recurrences, but also how to care for yourself to prevent the other auto-immune diseases that can come or recur after c-diff. I would love it if this site, or one like it, could get more attention and perhaps input from medical professionals as well. People need to know that c-diff can maim and kill. (Not to scare anyone!) ~Rhonda

  2. Hey Ladyprimal, just wanted to say “hang in there”. You don’t seem to be getting very good care from your practitioners. I thought it might be a good idea to create a page with a list of alternative diagnoses that you have looked into (i.e. lyme, thyroid disease, etc…) that may also be causing your symptoms. I am personally an advocate of Dr. Ritchie Shoemaker’s work, it has literally saved my life (its been really difficult though). Nevertheless, I work in research and see many amazing discoveries being made to save people’s lives. I, myself, was in coma when I was 5 yrs old, my dad just survived a brain aneurysm, we had a guy at work who spent years on crutches due to arthritis only to find out he developed reiter’s syndrome and doctor literally cured him overnight. I have had so many trials and tribulations in life where I thought things were over and found a way out. Literally, the next book you buy or the next person you meet might have the answer. I wish you the very best.

  3. Lady primal. I’ve had C-diff for years although I am guessing because doctors refuse to listen.. Had to tell doctor that I had vaginal infection to get flagyl. states clearly on proton pump inhibitor info sheet that combination of that drug and pain meds creates environment for growth of c-diff. You can imagine what this means because it is standard protocol for all stomach related issues. I discontinued use of proton inhibitors (use baking soda in water works immediately!!!) Am now weaning off vicodine. from 1000 3 a day to 500 2 a day and just went my first day in 4 years without single pain pill. no more Russian roulette with refrigerator am able to consume dairy and gluten products once more. I also supplement with S Bouldarii+MOS. Still have to avoid spicy, processed, garlic, tomatoes, pork, and no black pepper. Please read your info sheet on omneperozole.. Don’t know if I will ever be 100% but quality of life is much improved. Not sure if doctors are precribing these in combo for repeat business. But be aware of it and please share this dangerous combination with your followers.

  4. Hello,

    I came across your site while researching c-diff for my husband…he just finished his first round of flagyl but is still showing positive, although no obvious symptoms at this point. He will start vancomycin tomorrow. He’s also getting hyperbaric oxygen therapy (for West Nile encephalitis he contracted in October) which is also supposed to kill things like c-diff. We hope that he will regain the use of his legs and arms with this treatment and now hope to get rid of the c-diff for good. Ironically, a co-worker’s husband also got West Nile a few weeks before mine and also got c-diff while in the hospital. They didn’t waste time with the antibiotic route…they did a fecal transplant and within a few days it was gone. Many people have been helped with this, but most places here wont use it unless you’ve had it for a year or more. Don’t know if you’ve heard of it, but I thought I’d pass it along to you. I also find this article today about a new form, a fecal pill that some Canadian researchers are hoping to develop for wider use. Sounds gross, but the people that have tried it say it has absolutely helped them to become completely well. Sorry if I’m sending you something you were already aware of, but if you’re not I thought you would find it helpful…God bless!

    http://www.nbcnews.com/health/health-news/poop-pills-are-latest-way-cure-dangerous-c-diff-infections-f8C11300066

  5. The fecal pill is available now. When I had my c-diff, after three rounds of all the reg meds (about 5 months), my gastroenterologist was going to do the fecal transplant. The pill was not out then. But, even with the most sensitive test, I was finally clear after three rounds. I write this to suggest you do NOT wait a year! To begin with, this can kill you! And even if not that, it can destroy all sorts of other things in your body. It is pure evil!! And, with each course of the Vanco, etc., your odds of it working worsen. It has been a year for your husband since you wrote Kathy, and I pray he is better, but for others, push for the pill after the first round of meds! That is what they are doing now at the huge clinic (rivals Mayo!) where I live. It is just too devastating to keep messing with meds that are not working while you get worse and worse.

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s